# SDR 06FDEA1970

- Difficulty date: May 19, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 27,532 hours, 7,562 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT 20KTS, SPOILER FAULTS ON 3,2,7 BOTH  SIDES.  RERACKED BOTH EFCUS AND SFCC COMPUTERS PER SMP, EFCU  COMPUTERS WERE LOOSE IN RACK MOUNTS.
